# SDR CALA2025031002661

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 86,405 hours, 34,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME 16 RH CROSSBEAM HOLE #H6 HAS CRACK INDICATION IN BOTH LAYE RS AT 12 OCLOCK 100% S.H. AD 2024-04-04.  REAMED HOLE #6 AT FRAME 16 RH AT .2500 (6.35MM) NO DEFECTS NOTED . COLDWORKED AS REQ'D FINAL REAMED AT .2780(7.061MM) INSTALLED N EW FASTENER.   ALL WORK PERFORMED AS REQ'D I AW AB DWG#R531-12926(ISSUE 'E') A320 SRM 51-48-00/001A320 SRM 51-44-11/001 A320 SRM 51-42-11/001 AND A320 SRM 51-49-0 0/001.
